Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tiredness A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Tiredness NO Energy

Hi I am 60 this year and have Now been on ATRIPLA for one year and they are doing their Job with regards to CD Count etc.However before I started on Meds I felt very Fit and activeand Nowdays find everything an effort, NO energy or Strenthand a if I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you have no evidence for severe anemia, hormone deficiencies, depression, muscle problems?? If not then a consideration for a switch to an alternative agent (such as raltegravir or a boosted PI based regimen instead of efavirenz based)... Read more »

Atripla-weight loss, tiredness

Hi,I have been taking Atripla for 3 months now. At the onset of taking Atripla I was at 186 pounds... Read more »

Laziness and tiredness

Hi,I wanted to know what is the difference between being tired and just being lazy.Does laziness... Read more »
Articles
AIDSinfo

An Overview of Ziagen (Abacavir)

...it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea, vomiting, or stomach pain; sore throat, shortness of breath, or cough; or a... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...this medicine should stop taking it and tell a doctor right away if any of the following occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea, vomiting, stomach pain, sore throat, shortness of breath, cough, or general... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...stop taking this medicine and tell a doctor right away if any of the following symptoms occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea,vomiting, stomach pain, sore throat, shortness of breath, cough, or a general... Read more »
AIDSinfo

An Overview of Viramune (Nevirapine)

...disappear with continued use of the medicine. Less serious side effects of this medicine include stomach pain, nausea, diarrhea, tiredness, and headache. Individuals should tell a doctor if these side effects continue or are bothersome. Drug... Read more »
Connect With Others

Is tiredness a symptom?

Posted by James1941, 5 Replies
...March or April 2005 (I think) regular monitoring, still no medication, readings holding steady. What I want to know is whether tiredness is a symptom of HIV. For example, my home is fairly small but more than adequate for my needs, it takes... Read more »

Is tiredness a symptom - thanks

Posted by James1941, 1 Reply
Thanks to all who replied - next quarterly visit to the doctor and I will definitely bring it up with him. I don't think its depression, I believe that there is good news and bad news in most events and I prefer to concentrate on the good news. ... Read more »

Possible HIV transmission/infection ???

Posted by Anonymous, 4 Replies
...my fingers in the first instance ? 2. In relation to Q1, are sore throats and feeling feverish coupled with runny nose and tiredness a sign of Acute Primary HIV infection. I'm having these illness since 10 ~ 15 May 99, which is about 3 weeks... Read more »

ARS...Help!

Posted by Anonymous, 1 Reply
You said the first possible signs of HIV are the flu & cold? Correct? It does not last for long? I had unprotected sex and about 3-4 weeks after I had a flu and cold as well as diarreah that lasted for about approximately 2 weeks! Is this a... Read more »